# SDR ASAA2013110196273

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 26,620 hours, 8,137 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604101
- Part serial: 16GX44
- Condition: Failed
- Location: Autothrottle
- Part time: 26,620 hours, 8,137 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES CIRCUIT BREAKER TRIPPED OPEN, AUTOTHROTTLES INOPERATIVE.  ACFT GROUNDED.  DFCS FAULT CODE 22-31263, REPLACED FCC A IAW FIM 22-31, TASK 801, MM 22-11-33.  DFCS BITE GROUP NR 35 LRU REPLACEMENT TEST FOR FCC A PASS, DFCS BITE GROUP NR 49 LAND VERIFY PASS. AUTOTHROTTLE OPS TEST NORMAL IAW MM 22-31-00, A/T BITE TESTS NORMAL IAW FIM 22-31 TASK 801. HGS SENSOR TEST FOR FCC/AT PASS IAW MMS 34-36-00.  GROUND VERIFICATION SUCCESSFUL. LWMP STATUS REMAINS CAT IIIA AUTOLAND AND HGS.
